# SDR AALA20070361

- Difficulty date: February 17, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N214AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT AFT CABIN CEILING AND TAIL COMPARTMENT LOWER SLIDE FLOOD LIGHT INOPERATIVE.  REPOSITIONED BATTERIES IN THE BATTERY PACK CLIPS FOR EMERGENCY LIGHTS IN AFT CABIN CEILING AND TAIL COMPARTMENT LOWER SLIDE FLOOD LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
